# SDR FDEA201009153491

- Difficulty date: September 15, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N370FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46608
- Aircraft time: 77,094 hours, 31,271 cycles
- Engine: Ge CF66D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Longeron
- Part number: 525972423
- Condition: Corroded
- Location: Bs 824 L50r/L
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT BILGE AREA LOWER TEAR STRAP N AND SKIN HAS CORROSION AT FRAME 824; LONGERON 50R - LONGERON 50L.  FABRICATED AND INSTALLED NEW LONGERONS IAW DAC DWG ADA 3064 AND NDA 6014.  LOCATED AND DRILLED NEW SHEAR TIES IAW DAC DWG NDA 6014; SRM 51-23-01 AND SRM 51-31-01, VOL II.  SKIN WAS REPLACED ON JOB CARD NR N00646.  LONGERON SPLICE IAW SRM 53-10-00, FIG 2, VOL I (L51L).  SEE SRM 53-10-00, FIG 2, SHEET 2 , VOL I FOR DAMAGE TOLERANCE INSPECTION REQUIREMENTS.
